# SDR SWAA2017051013664

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 984 hours, 410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000100015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT SIDE EMERGENCY FLASHLIGHT INOP.  REPAIRED FLASHLIGHT PER MM.
